# SDR HNAA2024052000426

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,682 hours, 50,009 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR NOTICED IN FLT DECK AFTER LANDING TRANSITIONING TO TAXIWAY.   FACT  17MAY24  14:26  CLT INSP COCKPIT FWD AVIONICS BAY BATTERY COMPT RAN APU BLD WITH PACKS ON. UNABLE TO DUPLECATE ODOR SUSPECT ODOR FROM #1 TIRE AND BRAKE RECENTLY REPLACED NO DEFECTS FOUND AT THIS TIME OK FOR SERVICE
